# SDR 2012FA0000734

- Difficulty date: October 27, 2012
- Submitted: October 27, 2012
- Operation: General aviation
- Make and model: Cirrus SR22
- Aircraft time: 1,056 hours, 1,108 cycles
- System (JASC): 2140 · Heating System
- Part: Duct
- Condition: Displaced
- Location: Cockpit
- Part time: 1,056 hours, 1,108 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

OPERATOR ACTIVATED THE HEATING SYSTEM.   THE SIDE CONSOLE WAS GETTING WARM TO HOT.  SHUTDOWN THE HEATING SYS.  MX OPENED THE SIDE CONSOLE AND FOUND ONE OF THE 3 DUCTS THAT CONNECT TO THE SELECTOR BOX WAS SLIPPED OF THE BOX CONNECTING DUCT.  FOUND THAT THIS DUCT (METAL CONSTRUCTION) WAS SLIGHTLY CONICAL AND HAD NO LIP AT THE OUTSIDE END OF THE DUCT TO PREVENT FROM SLIPPING OFF OF THE HOSE.  WITH THIS CONDITION, THE HEATING HOSE CAN SLIP OF THE DUCT.
